본문 바로가기
KERD
논문KCI 등재

중증피부과민반응에 대한 약물이상반응 보고자료의 분석

Analysis of ADR Reports of Severe Cutaneous Adverse Reactions

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

초록

Background : Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction/rash with eosinophilia and systemic symptoms (DRESS) are part of severe cutaneous adverse reaction (SCAR), generally induced by drugs. The symptoms include adverse systemic skin damage and impairment of internal organs that can result in death. Therefore, Samsung Medical Center (SMC) Regional Drug Safety Center analyzed the reported hospital cases of adverse drug reaction (ADR) related to SCAR to evaluate the current status and develop a management plan. Methods : The hospital’s SCAR cases reported spontaneously through the ADR reporting system from January 2011 to June 2014 were reviewed for causative drugs, severity, re-administration, etc. During the investigation period, all cases of patients with SJS, TEN, and DRESS were extracted through the electronic medical record (EMR) to analyze the ratio of reported ADR cases. Results : Among the 38 cases reported in the ADR reporting system, 30(78.9%) were assessed as severe. Of the 30 severe cases, 3(7.9%) were re-administered the causative drug. The main causative drugs were allopurinol, carbamazepine, and antibiotics which are in accordance with previous studies. In total, 103 patients with records of SJS, TEN, and DRESS were included in the EMR. Among the 103 cases, 28(27.2%) were reported spontaneously through the ADR reporting system. Conclusion : The study shows that the spontaneous reporting ratio is low for SCAR, which is a severe form of ADR. Therefore, continuous training and promotion is necessary to change the perception of hospital staff regarding spontaneous reporting of SCAR in the ADR reporting system.

Abstract

Background : Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction/rash with eosinophilia and systemic symptoms (DRESS) are part of severe cutaneous adverse reaction (SCAR), generally induced by drugs. The symptoms include adverse systemic skin damage and impairment of internal organs that can result in death. Therefore, Samsung Medical Center (SMC) Regional Drug Safety Center analyzed the reported hospital cases of adverse drug reaction (ADR) related to SCAR to evaluate the current status and develop a management plan. Methods : The hospital’s SCAR cases reported spontaneously through the ADR reporting system from January 2011 to June 2014 were reviewed for causative drugs, severity, re-administration, etc. During the investigation period, all cases of patients with SJS, TEN, and DRESS were extracted through the electronic medical record (EMR) to analyze the ratio of reported ADR cases. Results : Among the 38 cases reported in the ADR reporting system, 30(78.9%) were assessed as severe. Of the 30 severe cases, 3(7.9%) were re-administered the causative drug. The main causative drugs were allopurinol, carbamazepine, and antibiotics which are in accordance with previous studies. In total, 103 patients with records of SJS, TEN, and DRESS were included in the EMR. Among the 103 cases, 28(27.2%) were reported spontaneously through the ADR reporting system. Conclusion : The study shows that the spontaneous reporting ratio is low for SCAR, which is a severe form of ADR. Therefore, continuous training and promotion is necessary to change the perception of hospital staff regarding spontaneous reporting of SCAR in the ADR reporting system.

참고문헌 (12)

  1. Wolf R, "Lifethreatening acute adverse cutaneous drug reactions", Clin Dermatol, 23, pp.171~181 (2001)
  2. Roujeau J.C, "Clinical heterogeneity of drug hypersensitivity", Toxicol, 209, pp.123~129 (2005)
  3. Bocquet H, "Druginduced pseudolymphoma and drug hypersen-sitivity syndrome(Drug Rash with Eosinophilia and Systemic Symptoms: DRESS)", Semin Cutan Med Surg, 15, pp.250~257 (1996)
  4. Yang M.S, "Clinical features and prognostic factors in severe cutaneous drug reactions", Int Arch Allergy Immunol, 162(4), pp.346~354 (2013)
  5. Bernard Yu-Hor Thong, "Stevens-Johnson syndrome", toxic epidermal necrolysis: an Asia-Pacific perspective, 2010, pp.2(2), 123~126
  6. McCormack M, "HLA-A*3101 and carbamazepine-induced hypersensitivity reactions in Europeans", N Engl J Med, 364(12), pp.1134~1143 (2011)
  7. Kim S.H, "Carbamazepine-induced severe cutaneous adverse reactions and HLA genotypes in Koreans", Epilepsy Res, 97, pp.190~197 (2011)
  8. 김미영, "약물유해사례 자발보고자료를 통한 국내 중증피부유해반응 원인 약물 분석", 대한내과학회지, 86(6), pp.710~721 (2014), 대한내과학회[DOI]
  9. Joo Ho Lee, "Drug Rash with Eosinophilia and Systemic Symptoms (DRESS) Syndrome Induced by Celecoxib and Anti-tuberculosis Drugs", Journal of Korean Medical Science, 23(3), pp.521~525 (2008), 대한의학회
  10. 이진영, "A Case of the Drug Reaction with Eosinophilia and Systemic Symptom (DRESS) Following Isoniazid Treatment", Tuberculosis and Respiratory Diseases, 78(1), pp.27~30 (2015), 대한결핵및호흡기학회
  11. James E. Tisdale, "Drug-Induced Diseases: Prevention, Detection, and Management", pp.51~97 (2010), American Society of Health-Sys
  12. 이병재, "Comparison of the Causes and Clinical Features of Drug Rash With Eosinophilia and Systemic Symptoms and Stevens-Johnson Syndrome", Allergy, Asthma & Immunology Research, 2(2), pp.123~126 (2010), 대한천식알레르기학회

관련 논문AI추천

이 간행물의 다른 논문 (5건)